Equiconnectivity and Cofibrations I.
Manuscripta mathematica, Tome 35 (1981), pp. 53-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
h-local equiconnectivity, cofibrations, h cofibrations, uniform local connectivity, Tychonov cube, hLEC, NLEC, strong neighborhood deformation retraction onto the diagonal
@article{MM2_1981__35_154784,
author = {Ph. R. Heath and G.H. Norton},
title = {Equiconnectivity and {Cofibrations} {I.}},
journal = {Manuscripta mathematica},
pages = {53--68},
year = {1981},
volume = {35},
zbl = {0483.55005},
url = {http://geodesic.mathdoc.fr/item/MM2_1981__35_154784/}
}
Ph. R. Heath; G.H. Norton. Equiconnectivity and Cofibrations I.. Manuscripta mathematica, Tome 35 (1981), pp. 53-68. http://geodesic.mathdoc.fr/item/MM2_1981__35_154784/